Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The transfer function of networks without mutual reactance

Authors: Aaron Fialkow and Irving Gerst
Journal: Quart. Appl. Math. 12 (1954), 117-131
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/70451
MathSciNet review: 70451
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. W. Bode, Network analysis and feed back amplifier design, D. Van Nostrand, Inc., New York, 1945.
  • [2] R. Bott and R. J. Duffin, Impedance synthesis without use of transformers, J. Appl. Phys. 20 (1949), 816. MR 0037753
  • [3] O. Brune, Synthesis of a finite two terminal network whose driving point impedance is a prescribed function of frequency, Sc. D. Thesis, Mass. Inst. of Tech., 1931.
  • [4] A. D. Fialkow, Two terminal-pair networks containing two kinds of elements only, Proceedings of the Symposium on Modern Network Synthesis, New York, April, 1952, Polytechnic Institute of Brooklyn, New York, N. Y., 1952, pp. 50–65. MR 0058465
  • [5] Aaron Fialkow and Irving Gerst, The transfer function of general two terminal-pair RC networks, Quart. Appl. Math. 10 (1952), 113–127. MR 0049081, https://doi.org/10.1090/S0033-569X-1952-49081-7
  • [6] E. A. Guillemin, Communication networks, vol. 2, John Wiley and Sons, New York, 1935.
  • [7] E. A. Guillemin, The Mathematics of Circuit Analysis, John Wiley & Sons, Inc., New York, N. Y.; Chapman & Hall, Ltd., London, 1949. MR 0044595
  • [8] R. Kahal, Synthesis of the transfer function of two-terminal pair networks, Trans. AIEE, 71, I, 129-134 (1952).
  • [9] L. Weinberg, New synthesis procedures for realizing transfer functions of RLC and RC networks, Technical Report No. 201, Research Laboratory of Electronics, Mass. Inst, of Tech., 1951.
  • [10] Louis Weinberg, Synthesis of unbalanced 𝑅𝐿𝐶 networks, J. Appl. Phys. 24 (1953), 300–306. MR 0053777

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X

Additional Information

DOI: https://doi.org/10.1090/qam/70451
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society